Home      Online Submission      Contact Us
International Journal of Applied Dental Sciences
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
ISSN Print: 2394-7489, ISSN Online: 2394-7497
ICV 2019: 92.11

International Journal of Applied Dental Sciences

2016, Vol. 2 Issue 4, Part B

Endodontic management of mandibular premolar with two roots

AUTHOR(S): Dr. Seema Yadav
ABSTRACT:Mandibular premolars usually have single root with single root canal system. However numerous studies related to anatomic variations of mandibular premolar have been be reported. The clinician should be aware of the configuration of the pulp system for the successful endodontic treatment. The incidence of two roots in these teeth are quite rare. This report presents the clinical management of mandibular premolar having two roots bifurcated at the midroot level.
Pages: 72-74  |  932 Views  6 Downloads
How to cite this article:
Dr. Seema Yadav. Endodontic management of mandibular premolar with two roots. Int J Appl Dent Sci 2016;2(4):72-74.
Call for book chapter
International Journal of Applied Dental Sciences